# SDR DALA2018021800983

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE FUSELAGE SKIN,  BS 1037,  LONGERONS 13R AND 14R.   THE SKIN WAS REPAIRED IAW ETI-17-18-003,  REV 4,  AND ER/A 565867-14, REV ORIGINAL.
